MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY STRATA II SNAP SHUNT, SMALL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY STRATA II SNAP SHUNT, SMALL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 27816
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported there was a ¿peritoneal complication.¿ no further information was provided.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the peritoneal catheter was blocked.
 
Additional Manufacturer Narrative
Patient age is an approximation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the issue had been resolved.No further information was provided.

Brand Name
STRATA II SNAP SHUNT, SMALL
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7108339
Report Number2021898-2017-00642
Device Sequence Number19200525
Product Code JXG
UDI-Device Identifier00643169010529
UDI-Public00643169010529
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K042465
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number27816
Device Catalogue Number27816
Device Lot NumberE05157
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer04/05/2018
05/17/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date05/02/2018
05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR